Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 328, NWS North Platte, NE

August 1, 2013Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 5:28 PM MDT for Cherry County, Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 5:28 PM MDT (23:28 UTC)
Expired
Aug 1, 2013, 6:15 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 76 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:30 PM MDTHAIL 129 N Whitman, NE
Aug 1, 5:42 PM MDTHAIL 1.7526 N Whitman, NEWINDS GUSTED TO 60-70 MPH. TREE BRANCHES DOWN AND WINDOWS BUSTED OUT ON HOUSE.
Aug 1, 6:10 PM MDTHAIL 1.517 Nw Mullen, NEALSO HAD 50 TO 60 MPH WIND GUSTS WITH THE STORM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 12:22 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS53 KLBF 012328
SVRLBF
NEC031-020015-
/O.NEW.KLBF.SV.W.0328.130801T2328Z-130802T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM MDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 615 PM MDT

* AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES NORTH OF
  WHITMAN...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPECKEL MEIR LAKE...SEVENMILE HILL...WHITMAN ROAD CROSSING THE
  NORTH BRANCH OF THE MIDDLE LOUP RIVER...HIGHWAY 97 CROSSING BIG
  CREEK AND HIRE.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 87 AND 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4235 10096 4210 10148 4210 10170 4241 10172
      4256 10140
TIME...MOT...LOC 2328Z 333DEG 20KT 4237 10143

HAIL...1.75IN
WIND...60MPH

$$

ROBERG
1 follow-up statement
658 
WWUS53 KLBF 012343
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT THU AUG 1 2013

NEC031-020015-
/O.CON.KLBF.SV.W.0328.000000T0000Z-130802T0015Z/
CHERRY NE-
543 PM MDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY COUNTY UNTIL 615 PM MDT...

AT 539 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 25 MILES NORTH OF
WHITMAN...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPECKEL MEIR LAKE...SEVENMILE HILL...WHITMAN ROAD CROSSING THE NORTH
BRANCH OF THE MIDDLE LOUP RIVER...HIRE AND HIGHWAY 97 CROSSING BIG
CREEK.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 87 AND 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4235 10096 4210 10148 4210 10170 4241 10172
      4256 10140
TIME...MOT...LOC 2343Z 335DEG 18KT 4239 10145

HAIL...1.75IN
WIND...60MPH

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:21 PM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 1, 2:21 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT THU AUG 1 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS
NORTHERN AND NORTH CENTRAL NEBRASKA.  SCATTERED TO NUMEROUS
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION
WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN
COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE
OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE
FORECAST AREA.  ISOLATED TORNADOES ARE A CONCERN AS
WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE
VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER
CONVECTION/.  HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE
1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT
ACCUMULATIONS HOWEVER.  ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON
FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES
WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH
CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME
CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN
INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG
INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE
BOUNDARIES AND SAG SOUTH OVERNIGHT.

FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST
WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE
DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO
PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY
WITH LOW CHANCES SATURDAY NIGHT.

FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN
JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST
WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND
MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY.
THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED
WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND
GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE
FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL
THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S
MOST DAYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1241 PM CDT THU AUG 1 2013

TIMING AND LOCATION OF THE EXPECTED CONVECTION LATER THIS AFTERNOON
AND EVENING IS STILL A BIT UNCERTAIN...ESPECIALLY GIVEN THE MULTIPLE
EPISODES OF SCATTERED CONVECTION THIS MORNING.  THAT BEING
SAID...MAINTAINED THE GENERAL IDEA OF ADDITIONAL STRONG TO SEVERE
STORM DEVELOPMENT ACROSS MUCH OF THE FORECAST AREA TODAY/THIS
EVENING...POSSIBLY IMPACTING THE KVTN AND KLBF TERMINALS.  LARGE
HAIL...GUSTY WIND...AND TORRENTIAL RAIN WOULD BE EXPECTED WITH ANY
STORM. ENOUGH CONFIDENCE REMAINS TO KEEP THUNDER AT KLBF IN THE
TERMINAL FORECAST AFTER 23Z THIS EVENING AND BEFORE 04Z.  OTHERWISE
WILL NEED TO MONITOR THE POTENTIAL OF FOG/LOW STRATUS IN THE WAKE OF
STORMS OVERNIGHT...CONFIDENCE IS LOW...BUT WITH SOUTHERLY FLOW
MAINTAINING A CONSISTENT FETCH OF MOISTURE INTO THE REGION...FOG
CANNOT BE DISCOUNTED AT THIS POINT IN TIME AT EITHER KLBF OR KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...JACOBS
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-022115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING.
ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE
QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE
WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Aug 1, 4:32 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             8 SSE BARTLETT          41.78N 98.49W
08/01/2013  E1.75 INCH       WHEELER            NE   EMERGENCY MNGR

            HAIL CAUSED BROKEN WINDOWS AT A FARM HOUSE.

&&

TKECK
Local storm report, Aug 1, 4:43 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             8 S MERRIMAN            42.81N 101.70W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Local storm report, Aug 1, 4:47 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             10 SSE MERRIMAN         42.79N 101.62W
08/01/2013  E1.50 INCH       CHERRY             NE   PUBLIC

&&

MARTIN
Special weather statement, Aug 1, 5:02 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CDT THU AUG 1 2013

NEZ006-009-010-012345-
HOLT NE-KEYA PAHA NE-ROCK NE-
602 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...SOUTHERN KEYA
PAHA AND NORTHWESTERN HOLT COUNTIES UNTIL 645 PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPRINGVIEW...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWPORT...
  MARIAVILLE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 264 AND 274.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 211 AND 213.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Aug 1, 5:13 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             10 SSE BARTLETT         41.75N 98.48W
08/01/2013  E2.00 INCH       WHEELER            NE   PUBLIC

            HAIL LASTED APPROXIMATELY 10 MINUTES.

&&

CARMEL
Local storm report, Aug 1, 5:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 NW CROOKSTON          42.99N 100.84W
08/01/2013  E0.88 INCH       CHERRY             NE   PUBLIC

0203 PM     HAIL             4 N CROOKSTON           42.98N 100.75W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

0205 PM     HAIL             7 WNW BUTTE             42.95N 98.98W
08/01/2013  E1.00 INCH       BOYD               NE   PUBLIC

0227 PM     HAIL             VALENTINE               42.87N 100.55W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

            TORRENTIAL RAIN ALSO WAS REPORTED.

0245 PM     HAIL             4 ESE EMMET             42.45N 98.74W
08/01/2013  E1.25 INCH       HOLT               NE   PUBLIC

0310 PM     HAIL             6 S ONEILL              42.37N 98.65W
08/01/2013  E1.50 INCH       HOLT               NE   PUBLIC

0327 PM     HAIL             8 N JOHNSTOWN           42.69N 100.06W
08/01/2013  E0.75 INCH       BROWN              NE   PUBLIC

            PEA TO PENNY SIZED HAIL REPORTED. YARD AND NEARBY YARD
            FLOODED FROM HEAVY RAIN.

0330 PM     TSTM WND GST     5 NE JOHNSTOWN          42.62N 99.99W
08/01/2013  E60.00 MPH       BROWN              NE   PUBLIC

            WIND DESCRIBED AS TERRIFIC AND TREMENDOUS. SOME TREE
            LIMBS DOWN. LOTS OF RAIN AND HAIL TO THE SIZE OF DIMES.

0335 PM     TSTM WND GST     9 NE JOHNSTOWN          42.66N 99.93W
08/01/2013  E60.00 MPH       BROWN              NE   PUBLIC

            WIND GUSTS ESTIMATED TO 60 MPH. LOCATION IS 2 MILES WEST
            AND 6 MILES NORTH OF AINSWORTH.

0335 PM     TSTM WND GST     AINSWORTH               42.55N 99.86W
08/01/2013  M66.00 MPH       BROWN              NE   AWOS

            AINSWORTH AIRPORT AWOS MEASURED A WIND GUST TO 66 MPH.

0420 PM     HAIL             8 S EWING               42.14N 98.34W
08/01/2013  M0.25 INCH       HOLT               NE   PUBLIC

            HEAVY RAIN AND PEA SIZED HAIL AT TIME OF REPORT.

0455 PM     HAIL             10 W MERRIMAN           42.92N 101.90W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

0455 PM     HAIL             17 SE CHAMBERS          42.03N 98.51W
08/01/2013  E0.75 INCH       WHEELER            NE   PUBLIC

            PEA TO PENNY SIZED HAIL. MOSTLY PEA SIZED HAIL OCCURRED.
            HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

0520 PM     HAIL             8 S MERRIMAN            42.81N 101.70W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

0525 PM     HAIL             10 SSE MERRIMAN         42.79N 101.62W
08/01/2013  E1.50 INCH       CHERRY             NE   PUBLIC

0613 PM     HAIL             10 SSE BARTLETT         41.75N 98.48W
08/01/2013  E2.00 INCH       WHEELER            NE   PUBLIC

            HAIL LASTED APPROXIMATELY 10 MINUTES.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 10:32 PM MDTSevere Thunderstorm WarningLBFGarden, Grant43 min
Aug 1, 9:45 AM MDTSevere Thunderstorm WarningLBFWheeler30 min
Aug 1, 12:42 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Aug 1, 12:52 PM MDTSevere Thunderstorm WarningLBFCherry38 min
Aug 1, 12:54 PM MDTSevere Thunderstorm WarningLBFHolt, Rock51 min
Aug 1, 1:00 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt45 min
Aug 1, 1:18 PM MDTSevere Thunderstorm WarningLBFHolt42 min
Aug 1, 1:26 PM MDTTornado WarningLBFCherry34 min
Aug 1, 1:30 PM MDTSevere Thunderstorm WarningLBFCherry45 min
Aug 1, 1:44 PM MDTSevere Thunderstorm WarningLBFHolt46 min
Aug 1, 2:03 PM MDTSevere Thunderstorm WarningLBFHolt42 min
Aug 1, 2:21 PM MDTSevere Thunderstorm WarningLBFBrown39 min
Aug 1, 2:43 PM MDTSevere Thunderstorm WarningLBFHolt, Wheeler47 min
Aug 1, 2:47 PM MDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Aug 1, 3:25 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Aug 1, 3:47 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler43 min
Aug 1, 4:12 PM MDTSevere Thunderstorm WarningLBFCherry63 min
Aug 1, 4:14 PM MDTSevere Thunderstorm WarningLBFSheridan61 min
Aug 1, 4:19 PM MDTTornado WarningLBFCherry41 min
Aug 1, 4:27 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler48 min
Aug 1, 4:50 PM MDTSevere Thunderstorm WarningLBFCherry40 min
Aug 1, 5:12 PM MDTSevere Thunderstorm WarningLBFSheridan48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.